It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eating Disorder Recovery Message Board


Eating Disorder Recovery Board Index


hey ya'all...okay, so i have been prescribed for wellbutrin xl for my "depression" even tho i think it is more bpd/anxiety/ed/ocd. but hey--what would i know? i'm not a doctor after all--even tho sometimes i think i know more than those ppl do! anyways...here is my question (s). on the warning label for the med, it says you shouldn't take if you have an eating disorder. it also says one of the rare side effects could be seizures adn you're not supposed to drink on the medicine either (like all antidepressents). anyways...here's my question. why exactly aren't you supposed to take it if you have an ed. i'm scared, becuase i want to take it beucase it's supposed to supress your appetite (isthat why they don't give it to ppl with ed?) but is not eating goign to cause a seizure or something? also, if i drink--am i goign to have a seizure. does anybody HAVE or KNOW of any particular person/story that anything like this has happened to? and is anybody on wellbutrin that has an ed. i'm not bulimic, just don't eat all the time (i'm one of those ppl you owuldn't be able to tell is anorexic, not really skinny--eat normally on and off) that type of thing. any body have any ideas on what i'm talking about? any and all help is really appreciated!!!
peace
cloud9vball
I take wellbutrin. Yes, that's supposedly the reason why they say not to give the drug to eating disordered people. It's supposed to suppress your appetite. Don't take it just because you want to suppress your appetite. That wouldn't be a smart move. As for me, I'm taking it for depression and I never had any appetite to begin with so...*shrugs*

Bjork





All times are GMT -7. The time now is 05:48 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!